# SDR AALA20100416TUL12

- Difficulty date: April 16, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N7539A
- Make and model: Doug DC-9-82
- Aircraft serial: 49993
- Aircraft time: 56,927 hours, 29,450 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WITH DEEP GOUGES ON FUSE SKIN LONGERON 15 LEFT STATION 365.  INSTALLED PERMANENT REPAIR PER SRM 53-04-00 FIGURE 12B.
